# SDR AALA981141

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING OVERNIGHT CHECK, AFT STAIR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED AFT STAIRWAY EMERGENCY LIGHT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
